# SDR IPXA2017121224442

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 60,534 hours, 16,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL-1 DOOR WILL NOT OPEN ELECTRICALLY.   ADJUSTED LH CREW DOOR CABLE, CLEANED ACTUATOR ELECTRICAL PLUG AND LUBE TRACK PER AMM 52-11-01-401; OPS TEST OK.
